Journal Article

Asymptotic behaviour of state trajectories for a class of tubular reactor non-linear models

B. Aylaj, M. E. Achhab and M. Laabissi

in IMA Journal of Mathematical Control and Information

Published on behalf of Institute of Mathematics and its Applications

Volume 24, issue 2, pages 163-175
Published in print June 2007 | ISSN: 0265-0754
Published online June 2007 | e-ISSN: 1471-6887 | DOI: http://dx.doi.org/10.1093/imamci/dnl013
Asymptotic behaviour of state trajectories for a class of tubular reactor non-linear models

Show Summary Details

Preview

We prove the global existence of the state trajectories for a class of non-linear systems arising from convection-dispersion-reaction processes. It is also shown that there is at least one steady state in the set of physically feasible states for such systems. The uniqueness and the stability analysis of this steady-state solution are discussed. Our approach is based on the analysis of a non-linear set of partial differential equations, using the upper and lower solutions, dissipativity properties, a subtangential condition and the positivity of the related C0-semigroup.

Keywords: tubular reactor; non-linear distributed parameter systems; equilibrium profile; positive C0-semigroup; compact semigroup; dissipativity

Journal Article.  0 words. 

Subjects: Mathematics

Full text: subscription required

How to subscribe Recommend to my Librarian

Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.